# SDR ABXA9800038

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2750825
- Condition: Corroded
- Location: Bs 1120
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED BEYOND LIMITS AT STATION 1120, LONGERON 36.  REPAIRED IAW ABX REA D853-21894MR AND DC8 SRM 53-2-0.
